# SDR ASAA2015120214083

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 1,606 hours, 496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP FAILURE FLAG DISPLAYED ON CAPTAINS ND.  MAGNETIC COURSE DISAPPEARED.  SELECTED FMC, BOTH ON R, DISPLAY RETURNED TO NORMAL.  ACFT GROUNDED.  PERFORMED ADIRS BITE PROCEDURE NO CURRENT STATUS FAULTS AND NO INFLIGHT FAULTS NOTED REF FIM TASK 34-21, TASK 801.  ACCOMPLISHED CDS BITE PROCEDURES, NO CURRENT STATUS FAULTS NOTED AND NO INFLIGHT STATUS FAULTS NOTED REF FIM TASK 31-62, TASK 801.  FMC SELECT SWITCH IN NORMAL POSITION NO DEFECTS NOTED.  ALL INDICATIONS NORMAL.
